# SDR 2025FA0000375

- Difficulty date: May 27, 2025
- Submitted: May 27, 2025
- Operation: General aviation
- Aircraft: N720LF
- Make and model: Gulstm GV
- Aircraft serial: 87052
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Breaker
- Part number: 2601
- Condition: Arced
- Location: Fire Detecttion
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPLIED A/C POWER AND CHECKED APU CB'S. CONFIRMED FAULT REPORTED BY CREW.  CB "FIRE DETECTION APU 2601" TRIPPED AND UNABLE TO RESET IT. CYAN CAS " APU FIRE DETECTOR FAIL" WAS ALSO POSTED.  UPON INVESTIGATION FOUND WIRE W197D20-4 (28VDC - SINGLE WIRE) DAMAGED. HARNESS W62455 WAS TOUCHING AND ARCING ON THE APU CASING DUE TO INCORRECT ORIENTATION OF THE CONNECTOR.  INSULATION OF W18A20-4 WAS ALSO FOUND SLIGHTLY DAMAGED, BUT NO CONDUCTOR VISIBLE.  DAMAGE TO BOTH WIRES WAS OBSERVED WITHIN 1 INCH OF CONNECTOR 054S1P1. NO OTHER WIRE DAMAGED FOUND.  CARRIED OUT CONTINUITY CHECK BETWEEN CONNECTOR 054S1P1 PIN D & DC MPT #12 CONNECTOR 033A12P1B PIN 2 (DAMAGED WIRE) I/A/W GVIII-G700 WDM 26-13 REV 2, FOUND SATISFACTORY.
